About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2012 (2012), Article ID 508962, 14 pages
http://dx.doi.org/10.1155/2012/508962
Research Article

Dynamic Behaviors of a Nonautonomous Discrete Predator-Prey System Incorporating a Prey Refuge and Holling Type II Functional Response

College of Mathematics and Computer Science, Fuzhou University, Fuzhou, Fujian 350002, China

Received 1 October 2012; Revised 11 December 2012; Accepted 12 December 2012

Academic Editor: M. De la Sen

Copyright © 2012 Yumin Wu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yumin Wu, Fengde Chen, Wanlin Chen, and Yuhua Lin, “Dynamic Behaviors of a Nonautonomous Discrete Predator-Prey System Incorporating a Prey Refuge and Holling Type II Functional Response,” Discrete Dynamics in Nature and Society, vol. 2012, Article ID 508962, 14 pages, 2012. doi:10.1155/2012/508962